# SDR MEX2004045

- Difficulty date: February 4, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 118 - GDL-TIJ - AIRCRAFT RETURNED DUE TO NLG DID NOT GO AND AND NLG RED LIGHT CAME ON, THE HORIZONTAL STABILIZER AND PRESSURIZATION WERE OUT OF CONTROL, SEVERAL ALARMS WERE ACTIVATED, TCAS WAS OUT OF SERVICE AND STALL INDICATOR FAILURE AND AUTO BRAKE FAIL LIGHTS CAME ON.  AIRCRAFT LANDED WITH MAXIMUM LANDING WEIGHT.  THE NLG WAS FOUND WITHOUT NITROGEN PRESSURE.  THE NLG'S PACKINGS WERE REPLACED AND SYSTEM TESTED IAW MM 32-21-02, THE HORIZONTAL STABILIZER WAS TESTED, OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-04 AND THE FLIGHT DATA RECORDER WAS REPLACED IAW MM 31-31-01.  AIRCRAFT FLIGHT FERRY TO MEX.  (M)
